# SDR AALA202302156149

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 61,285 hours, 25,654 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 19148H3960
- Condition: Scratched
- Location: Zone 200 - Fuse
- Part time: 4,919 hours, 2,292 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS L1 WINDSHIELD IS SCRATCHED. REMOVED AND REPLACED CAPTAINS L1 WINDSHIELD.
